# SDR DALA2021101206255

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 78,197 hours, 10,291 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 SEVERAL DENTS WERE FOUND ON LH PYLON FORWARD FAIRING DOOR ASSY. 451CR & 451CL. DENTS WERE EVALUATED AND SOME OF THEM WERE FOUND OUT OF LIMITS DUE TO SHORT DISTANCE BETWEEN DENT EDGE AND MEMBER SUPPORT. CORRECTIVE ACTION: REF ER/A 594533-14. (1979434)
